Advertisement

Mathematische Zeitschrift

, Volume 225, Issue 1, pp 35–47 | Cite as

Lie groups with dense exponential image

  • D. Ž. Đoković
  • Nguyêñ Q. Thaˇńg

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • D. Ž. Đoković
    • 1
  • Nguyêñ Q. Thaˇńg
    • 2
  1. 1.Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1 (Fax: 519/725-0160, e-mail: dragomir@herod.uwaterloo.ca)CA
  2. 2.Department of Mathematics and Statistics, McMaster University, Hamilton, Ontario, Canada L8S 4K1 (Fax: 905/522-0935, e-mail: nguyen@icarus.math.mcmaster.ca)CA

Personalised recommendations